MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. EPIDURAL CATHETERIZATION SETS; ANESTHESIA CONDUCT KIT

ARROW INTERNATIONAL INC. EPIDURAL CATHETERIZATION SETS; ANESTHESIA CONDUCT KIT
Model Number IPN040048
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Epidural catheterization kit broke mid procedure.Customer was doing a caudal epidural and in the last part of the procedure the customer noticed a failure in the wall of the catheter specifically.The contrast showed ballooning of the wall.The customer was able to retrieve the catheter with no adverse outcome to the patient that they are aware of.On further inspection of the catheter post-procedure they noticed a longitudinal tear in the wall of the catheter.Due to severity of the issue, the customer is requesting immediate follow-up.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).A device history record review was performed on the epidural catheter with no relevant findings.A corrective action is not required at this time as a potential root cause could not be determined based upon the information provided and without a sample.Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed on the epidural catheter with no evidence to indicate a manufacturing related issue.The customer did provide a photo that appears to show an epidural catheter tip.However, without the actual sample, the potential cause of this complaint could not be determined based upon the information provided.No further action is required at this time.

Brand Name
EPIDURAL CATHETERIZATION SETS
Common Device Name
ANESTHESIA CONDUCT KIT
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
312 commerce place
asheboro NC 27203
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key12967573
Report Number1036844-2021-00179
Device Sequence Number14498082
Product Code CAZ
UDI-Device Identifier10801902005097
UDI-Public10801902005097
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K801912
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberIPN040048
Device Catalogue NumberAK-05000
Device Lot Number13F21F0508
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2021
Supplement Date Received by Manufacturer01/24/2022
Initial Report FDA Received Date12/09/2021
Supplement Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown